# SDR SIMA200224902

- Difficulty date: September 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152043
- Part serial: 9810175
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4204 - CREW REPORTED SMOKE IN THE CABIN, DECLARED EMERGENCY AND LANDED IN CLE WITHOUT INCIDENT.  RAI RIGHT ACM IAW AMM 21-51-03.  OPS CHECKED GOOD.  (M)
